Hi, may I answer your health queries right now ? Please type your query here... My sister got a renal calculus removed frm ureter thrugh her urinary tract 2 days back .... Doc said he has put a stent der. But she has got severe pain n vomiting n nausea... Wat cud b da reasons.... Or these r da post op complication
Hi It is possible that your sister has a urinary tract infection following the operation. Occassionally stent itself can cause these symptoms which are occasionally severe like in your sisters case. The other possibility is side effects of the medication given during anaesthesia - however it is rare to get it after two days. Please contact the doctor who did the surgery.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]